# SDR SWAA051615

- Difficulty date: June 1, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 37,319 hours, 32,246 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26839
- Condition: Leaking
- Location: B-Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  LOST B-SYSTEM HYDRAULIC FLUID.  REMOVED AND REPLACED HYDRAULIC LINE FROM B-SYSTEM MODULE TO B-SYSTEM HYDRAULIC ACCOUSTIC FILTER PER MM.
